# SDR 2017FA0000592

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: General aviation
- Aircraft: N726HA
- Make and model: Cessna 550
- Aircraft serial: 5500206
- Aircraft time: 10,570 hours, 9,349 cycles
- Engine: Pwa JT15D4
- Engine time: 10,321 hours, 9,100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stator
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CARRYING OUT A BOROSCOPE OF THE ENGINE HOT SECTION , WHILE TRYING TO GAIN AN ENGINE EXTENSION.  BORESCOPED C.C.LINER, H.P..T. BLADES, H.P.T. STATOR, SMALL EXIT DUCT, AND SHROUD SEGMENTS, L.P.T. ROTOR ASSEBLY.
H.P.T. BLADE HAS IMPACT DAMAGE. H.P.T. STATOR ASSEMBLY INNER RING CRACKED, VANE CRACKED AND MISSING MATERIAL.
